# SDR AWKA20141231001

- Difficulty date: December 26, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N794XJ
- Make and model: Cessna 750
- Aircraft serial: 7500294
- Aircraft time: 6,412 hours, 3,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW REPORTED & INTERMITTENT ELEC SMELL.  AS A PRECAUTION, THE CABIN ELEC POWER WAS SHUT OFF & THE DECISION TO DIVERT WAS MADE.  INSPECTED ELEC EQUIPMENT THROUGHOUT THE CABIN & COCKPIT, PERFORMED OPERATIONAL CHECKS OF THE MICROWAVE OVEN & CHIME SYS WITH NO DISCREPANCIES NOTED.  POWER WAS APPLIED TO THE ACFT & ALL SYS & EQUIPMENT REMAINED ON FOR 4 HOURS WITH NO DEFECTS NOTED.  THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO FURTHER ISSUES NOTED.
